Global Journal of Pure and Applied Mathematics (GJPAM)




Volume 14  Number 6  (2018)




Approximate Controllability of the Stokes system
pp. 775-785

Laib Teldja and Rezzoug Imad, Berhail Amel

Modeling Multi-Mutation And Drug Resistance: A Case of Immune-Suppression
pp. 787-807

Houénafa Alain Togbenon, Mark Eric Kimathi, Guy Aymard Degla

Existence and Uniqueness Results for Random Impulsive Integro-Differential Equation
pp. 809-817

K. Malar

Complementary Inverse Signed Domination of Corona of a Cycle with a Complete Graph
pp. 819-826

B V Radha and M Siva Parvathi

Error Correction Model: Application to Insurance Assets in Indonesia
pp. 827-832

Debrina Vita Ferezagia


Convex Subtrellises of aWeakly Perfect Trellis
pp. 833–840
Shashirekha B. Rai

Second Hankel Determinant for Strongly Bi-Starlike of order
pp. 841–849
Chow Li Yong, Aini Janteng and Suzeini Abd. Halim

Construction of Stochastic Co-Dynamics Modelling for the Transmission of Healthcare Associated Infections
pp. 851–866
Zinabu Teka Melese and Samuel M Mwalili and George O Orwa

An Application of Intuitionistic Fuzzy Sets in Choice of Discipline of Study
pp. 867–871
K. Meena and Lija Ponnappen

Upper Pendant Domination in Graphs
pp. 873-883
Nayaka S. R., Puttaswamy and Purushothama S.


Fixed point theorems of contractions of G-metric Spaces and property 'P' in G-Metric spaces

pp. 885-896

G. Sudhaamsh Mohan Reddy






© All rights are reserved with Research India Publications                             Home  Journals  Contact